An Edgeworth Test Size Correction for the Linear Model with AR(1) Errors
Lonnie Magee ()
Econometrica, 1989, vol. 57, issue 3, 661-74
Abstract:
T. J. Rothenberg's (1984) Edgeworth test size correction for the linear model with a nonscalar covariance matrix is applied to the special case of AR(1) errors. Simulations show that the correction reduces the overrejection that is commonly encountered in this model, although substantial overrejection remains when the original amount is large. When the regressors are autocorrelated and collinear (for example, two trended regressors) there is not nearly as much overrejection when testing a single restriction as there is when the model contains only one autocorrelated regressor. Copyright 1989 by The Econometric Society.
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819890 ... O%3B2-K&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:57:y:1989:i:3:p:661-74
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().